Alert archive / Florida / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 42, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Mar 7, 2008, 6:40 AM EST for Columbia County, Suwannee County, Florida. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 7, 2008, 6:40 AM EST (11:40 UTC)
- Expired
- Mar 7, 2008, 7:15 AM EST
- In force
- 35 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Columbia County, FL, Suwannee County, FL
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 11.7 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2126 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 212 m²/s²
- 0-3 km storm-relative helicity
- 210 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 7, 4:15 AM EST, 2 hours 25 minutes earlier.
Area forecast discussion, Mar 7, 4:15 AM EST, 2 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
415 AM EST FRI MAR 7 2008
...HEAVY RAINFALL AND STRONG TO SEVERE TSTMS EXPECTED TODAY INTO
EARLY TONIGHT...
...FLOOD WATCH FOR SE GA AND THE SUWANNEE VALLEY OF NE FL...
.SYNOPSIS...MSAS ANALYSIS SHOWS SFC LOW OVER THE MOUTH OF THE MS
AROUND 1003 MB AND A WARM FRONT APPEARS TO BE EXTEND INTO CENTRAL
FL. WIDESPREAD RAIN CONTINUES ACROSS THE ERN PORTIONS OF THE
FORECAST AREA WITH RECENT TRENDS SUGGESTING SOME STRONGER CELLS NEAR
THE COAST AND COASTAL WATERS. THIS MAY BE A SIGN OF INCREASING
INSTABILITY DUE TO MOISTURE INCREASING. UPPER LEVELS SHOW TROUGH
IS OVER TEXAS WITH DISTURBANCES MOVING NEWD FROM CENTRAL GULF
SETTING OFF INTENSE CONVECTION. JET MAX AT 100 KT IS ROUNDING THE
BASE OF THE TROUGH OVER THE GULF. SLY 850 MB WIND HAVE INCREASED
RECENTLY TO AROUND 30-40 KT AS THE SFC LOW OVER THE GULF SLOWLY SHIFTS
EWD.
.SHORT TERM...CURRENT SATELLITE AND RADAR IMAGERY SUGGESTS THE GFS
HAS A BETTER HANDLE THAN NAM ON THE PRECIP AREAS OVER FL AND NRN
GULF OF MEXICO SO WILL LEAN MORE TOWARD ITS SOLUTION. FOR
TODAY...FIRST ON THE POTENTIAL FOR SEVERE STORMS-RICH LAYER MOISTURE
WILL STRENGTHEN ON SLY FLOW AND WILL MOVE INTO THE REGION WITH MEAN
LAYER FLOW BELOW 10 KFT OF ABOUT 40-50 KT. GFS ACTUALLY INDICATES
850 MB WINDS INCREASING TO 60-70 KT OVER THE WRN ZONES BUT EXPECT
THIS IS OVERDONE DUE TO CONVECTIVE FEEDBACK. WIDESPREAD AREA OF
850MB WINDS OF 40-50 KT EXPECTED THOUGH WHICH WILL AID IN
DEVELOPMENT OF A FEW STRONG TO SEVERE STORMS. EHI NUMBERS ARE AROUND
1-2 OVER THE SE ZONES PER GFS BY THE AFTERNOON WITH NAM INDICATING
THESE VALUES REACH UP INTO SE GA. MAX TEMPS NEARING 80 OVER SE ZONES
MAY SUPPORT SBCAPE OF NEAR 1000 J. DUE TO UNCERTAINTY...WILL
CONTINUE TO MENTION SOME STORMS MAY BE SEVERE ALL AREAS. FLOODING
THREAT...STRONG LIFT THANKS TO UPPER LEVEL DIFLUENCE AND LIFTING
WARM FRONT MAY CREATE 1-3 INCHES AMOUNTS THROUGH THIS EVENING. MAIN
IMPACT IS SE GA AND THE SUWANNEE VALLEY AREA. CURRENT FLOOD WATCH IN
EFFECT LOOKS GOOD. TONIGHT...SFC LOW PROGGED BY GFS TO BE IN CENTRAL
OR N GA WITH TRAILING COLD FRONT TO THE FL BIG BEND 00Z SAT. A
STRONG SW LOW LEVEL JET FROM COASTAL GA TO ALACHUA COUNTY WILL HELP
AID ADDITIONAL HEAVY RAINFALL THREAT AND STRONG TO SEVERE
STORMS...MAINLY ERN 2/3RDS OF THE AREA. COLD FRONT WILL SWEEP ACROSS
THE AREA LATE IN THE NIGHT...WITH GUSTY WLY WINDS IN ITS WAKE.
SAT...BECOMING PARTLY CLOUDY TO MOSTLY SUNNY WITH VERY WINDY
CONDITIONS. GUST TOOLS FROM GFS AND NAM SUGGEST 40-45 MPH AT TIMES
SO WIND ADVISORY MAY BE NEEDED. WILL HIT THIS IN THE HWO. MUCH
COOLER WITH HIGHS FROM LOWER 50S TO AROUND 60. SAT NIGHT...SFC HIGH
PRES BUILDS IN QUICKLY WITH A LIGHT FREEZE POSSIBLE. WILL HOLD OFF
ON A FREEZE WATCH AT THIS TIME WITH LOWS OF ABOUT 30 DEG ARE
EXPECTED. SUN...HIGH PRESSURE IS CENTERED OVER GA AND NRN FL WITH
LIGHT WINDS. HIGHS ONLY MANAGE THE LOWER 60S DESPITE MOSTLY SUNNY
SKIES.
.LONG TERM...MON-THU. HIGH PRES RIDGE OVER THE AREA WEAKENS AS A
SRN STREAM DISTURBANCE IN NEAR ZONAL FLOW ALOFT MOVES ACROSS THE
GULF OF MEXICO. WEAK LOW PRES MAY FORM IN THE GULF LATE TUE AND THEN
WEAKEN AS IT PASSES THROUGH SRN OR CENTRAL FL. SUSPECT GFS MAY BE
OVERDOING THIS A BIT BASED ON ECMWF AND ENSEMBLE SO TENDED TO KEEP
POPS MINIMAL...AROUND 20% FOR TUE INTO EARLY WED. ANOTHER LOW
PRESSURE SYSTEM APPROACHES THE AREA FROM THE W BY THU AND HAVE
INCLUDED SLIGHT CHANCE POPS FOR NW SECTIONS OF CWA. MAX/MIN TEMPS
EXPECTED TO BE CLOSE TO NORMAL.
&&
.AVIATION...STRONG MESO-HIGH THAT FORMED ALONG THE EAST CENTRAL
FL COAST OVERNITE HELPED BLOCK THE WARM FRONT FROM MOVING NORTH
AND AS A RESULT CEILINGS OVERNITE ARE DECLINING SLOWER THAN
FORECAST. HOWEVER...WITH THE MESO-HIGH WEAKENING AND SURFACE LOW
DEEPENING AND MOVING NE...THE WARM FRONT WILL LIFT NORTH OVER
THE AREA THIS MORNING AND BE NORTH OF THE AREA THIS AFTERNOON.
COLD FRONT APPROACHES THIS EVE. LARGE AREA OF SHOWERS WITH EMBEDDED
THUNDERSTORMS ALONG GULF COAST WILL BE MOVING INTO THE AREA THIS
MORNING. WHAT THIS MEANS IS DETERIORATING CONDITIONS WITH PREVAILING
MVFR CIGS/VSBY THIS MORNING AND THROUGHOUT THE DAY WITH TEMPO IFR
THIS MORNING TIL 15Z AS WARM FRONT MOVES THROUGH. SCATTERED THUNDERSTORMS
ARE EXPECTED THIS AFTERNOON AND EARLY EVE WITH THE APPROACH OF THE
COLD FRONT AND MAY SEE TEMPO IFR CONDITIONS WITH POSSIBLE WIND GUSTS
TO 40 KNOTS 20Z-24Z.
&&
.MARINE...GRADIENT TIGHTENS AS WARM FRONT PUSHES NORTH OF THE
WATERS TODAY AND DEEPENING LOW PRESSURE TRACKS NW OF THE AREA.
HAVE SMALL CRAFT ADVISORY ONGOING FOR OFFSHORE LEG AND FOR
THE NEAR SHORE BY 8 AM DUE TO STRONG SOUTHERLY WINDS. AS COLD
FRONT PUSHES THROUGH SATURDAY MORNING...SHARP PRESSURE RISES
BEHIND FRONT AND TIGHT GRADIENT WILL RESULT IN FREQUENT GUSTS TO
GALE FORCE FOR THE OFFSHORE WATERS AND HAVE GONE WITH A GALE
WARNING. THE NEAR SHORE WILL HAVE SOME OCCASIONAL GUSTS BUT A GALE
WARNING MAY BE REQUIRED THERE AS WELL DEPENDING HOW STRONG THE
SYSTEM TO OUR NW IS.
&&
.FIRE WEATHER...MAIN CONCERN IS FOR SATURDAY WITH STRONG
COLD FRONT MOVING THROUGH. DESPITE THE EXPECTED RAINFALL
MIN RHS ARE FORECAST TO FALL BELOW CRITICAL LEVELS SATURDAY
AFTERNOON ALONG WITH STRONG NW WINDS OF 20 TO 25 MPH WITH
GUSTS TO NEAR 40 MPH. HAVE UPGRADED PREVIOUS WATCH TO A
RED FLAG FOR SATURDAY. HAVE PUT UP A FIRE WEATHER WATCH
FOR SUNDAY AS MIN RHS PROGGED TO FALL TO 20 TO 25 PERCENT
AWAY FROM THE COAST BUT WINDS WILL BE MUCH LIGHTER AS
HIGH PRESSURE BUILDS IN.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 71 47 54 30 / 100 70 10 0
SSI 69 50 58 35 / 100 80 20 0
JAX 75 52 59 32 / 100 80 20 0
SGJ 78 53 63 36 / 80 80 20 0
GNV 76 53 60 32 / 80 80 20 0
OCF 79 55 62 31 / 80 80 20 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FLOOD WATCH THROUGH LATE TONIGHT FOR BAKER-COLUMBIA-GILCHRIST-
HAMILTON-SUWANNEE.
RED FLAG WARNING FROM 11 AM TO 7 PM EST SATURDAY FOR ALACHUA-
BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-
HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.
FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-
GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-
UNION.
GA...FLOOD WATCH THROUGH LATE TONIGHT FOR APPLING-ATKINSON-BACON-
BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-COASTAL GLYNN-
COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF DAVIS-PIERCE-
WARE-WAYNE.
AM...SMALL CRAFT ADVISORY FROM 8 AM THIS MORNING TO 6 AM EST SATURDAY
FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
OFFSHORE.
GALE WARNING FROM 6 AM TO 4 PM EST SATURDAY FOR ALTAMAHA SOUND
GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 11 PM EST
SATURDAY FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT
20 NM-FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-ST
AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM.
&&
SHASHY/PETERSONHazardous weather outlook, Mar 7, 4:45 AM EST, 1 hour 55 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 445 AM EST FRI MAR 7 2008 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-080940- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 445 AM EST FRI MAR 7 2008 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...TORNADO WATCH 104 IN EFFECT UNTIL NOON EAST FOR MUCH OF NORTH FLORIDA AND SOUTHEAST GEORGIA... ...SEVERE THUNDERSTORMS POSSIBLE TODAY AND EARLY TONIGHT... ...FLOOD WATCH FOR SOUTHEAST GEORGIA AND THE SUWANNEE RIVER VALLEY OF NORTHEAST FLORIDA THROUGH LATE TONIGHT... A SQUALL LINE WILL CONTINUE EASTWARD ACROSS NORTHERN FLORIDA AND SOUTHEAST GEORGIA THIS MORNING WITH STRONG THUNDERSTORMS SEGMENTS AND A FEW SUPERCELLS THUNDERSTORMS. ISOLATED SUPERCELLS THUNDERSTORMS ARE ALSO POSSIBLE AHEAD OF THE SQUALL LINE. LOW LEVEL WIND SHEAR REMAINS EXTREME UNDER A 70 KT SOUTHWESTERLY LOW LEVEL JET STREAM AND INSTABILITY IS EXPECTED TO INCREASE WITH SOME MODEST HEATING THIS MORNING. DAMAGING WINDS WILL BE PRIMARY SEVERE THREAT...THOUGH TORNADO THREAT MAY BECOME MORE PRONOUNCED LATER THIS MORNING. THE LINE WILL CONTINUE TO MOVE THROUGH THE AREA INTO THE OVERNIGHT HOURS WITH A POSSIBILITY OF SEVERE WEATHER THROUGHOUT THE DAY. LAW ENFORCEMENT AGENCIES...EMERGENCY MANAGEMENT OFFICIALS...STORM SPOTTER GROUPS...AND OTHER INTERESTED CONCERNS SHOULD MONITOR THIS SITUATION AND TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER APPROACH YOUR AREA. GUSTY SOUTHERLY WINDS MAY REACH UP TO 25 TO 30 MPH OVER THE COASTAL COUNTIES THIS AFTERNOON. LOCALLY HEAVY RAINFALL IS EXPECTED OVER THE AREA AND WILL CONTINUE THROUGH TONIGHT. WIDESPREAD RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE WITH LOCALLY HIGHER AMOUNTS OF NEAR 3 TO 4 INCHES IN HEAVIER BANDS OF SHOWERS AND THUNDERSTORMS...MAINLY ACROSS SOUTHEAST GEORGIA AND THE SUWANNEE RIVER VALLEY OF NORTHEAST FLORIDA. SOME AREA RIVERS ARE NEAR OR ABOVE FLOOD STAGE AND SHOULD BE CLOSELY MONITORED IF HEAVY RAINFALL DOES OCCUR. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... ...GUSTY WEST WINDS ON SATURDAY... ...GALE WARNING FOR OFFSHORE COASTAL WATERS ON SATURDAY... VERY WINDY CONDITIONS ARE POSSIBLE FROM EARLY SATURDAY MORNING THROUGH THE AFTERNOON HOURS. GUSTY WINDS OF AROUND 40 MPH ARE LIKELY. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. A WIND ADVISORY MAY EVENTUALLY BE NEEDED FOR ALL OR PORTIONS OF THE FORECAST AREA. ON SUNDAY MORNING...A LIGHT FREEZE AND PATCHY FROST ARE POSSIBLE WITH LOWS NEAR 30 DEGREES TO THE MID 30S NEAR THE COAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED TODAY. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. SANDRIK
In the hours before
Special weather statement, Mar 7, 4:39 AM EST, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 439 AM EST FRI MAR 7 2008 FLZ038-071000- FLAGLER- 439 AM EST FRI MAR 7 2008 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHEASTERN FLAGLER COUNTY FOR STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 500 AM EST... AT 439 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A DEVELOPING THUNDERSTORM CENTERED 4 MILES NORTH OF PALM COAST...OR 3 MILES SOUTHEAST OF MARINELAND...MOVING NORTH AT 30 MPH. THIS THUNDERSTORM WILL ALSO AFFECT AREAS AROUND PALM COAST THROUGH 500 AM EST. GUSTY WINDS OF 45 MPH ARE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE WARNING. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. SHASHY
Special weather statement, Mar 7, 6:15 AM EST, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 615 AM EST FRI MAR 7 2008 FLZ021-071200- SUWANNEE- 615 AM EST FRI MAR 7 2008 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR SUWANNEE COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 700 AM EST... AT 615 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 16 MILES SOUTH OF LURAVILLE...OR 12 MILES SOUTH OF MAYO...MOVING NORTHEAST AT 40 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND BRANFORD...OBRIEN... LURAVILLE...DOWLING PARK...MCALPIN...NEWBURN...WELLBORN...HOUSTON AND LIVE OAK THROUGH 700 AM EST. SMALL HAIL AND AND GUSTY WINDS OF AROUND 40 MPH ARE POSSIBLE WITH THIS STORM. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. SHASHY
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 7, 3:45 AM EST | Fire Weather Watch | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 34 hr |
| Mar 7, 3:45 AM EST | Red Flag Warning | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 39 hr |
| Mar 7, 8:14 AM EST | Severe Thunderstorm Warning | JAX | Hamilton, Suwannee | 46 min |
| Mar 7, 8:48 AM EST | Severe Thunderstorm Warning | JAX | Baker, Columbia, Hamilton, Suwannee | 42 min |
| Mar 7, 9:02 AM EST | Severe Thunderstorm Warning | JAX | Columbia, Hamilton, Suwannee | 43 min |
| Mar 7, 9:13 AM EST | Tornado Warning | JAX | Suwannee | 32 min |
| Mar 7, 9:25 AM EST | Tornado Warning | JAX | Columbia, Suwannee | 50 min |
| Mar 7, 9:26 AM EST | Severe Thunderstorm Warning | JAX | Alachua, Bradford, Columbia, Gilchrist, Union | 49 min |
| Mar 7, 9:39 AM EST | Severe Thunderstorm Warning | JAX | Baker, Bradford, Columbia, Gilchrist, Hamilton, Suwannee and 1 more | 51 min |
| Mar 7, 9:51 AM EST | Tornado Warning | JAX | Baker | 39 min |
| Mar 7, 10:08 AM EST | Severe Thunderstorm Warning | JAX | Clay, Duval, Nassau | 67 min |
| Mar 7, 10:18 AM EST | Tornado Warning | JAX | Baker, Duval, Nassau | 13 min |
| Mar 7, 10:23 AM EST | Special Marine Warning | JAX | 2 hr | |
| Mar 7, 10:27 AM EST | Severe Thunderstorm Warning | JAX | Alachua, Bradford, Gilchrist, Union | 48 min |
| Mar 7, 10:40 AM EST | Tornado Warning | JAX | Alachua | 41 min |
| Mar 7, 10:55 AM EST | Tornado Warning | JAX | Duval, Nassau | 35 min |
| Mar 7, 10:56 AM EST | Severe Thunderstorm Warning | JAX | Marion | 49 min |
| Mar 7, 11:15 AM EST | Tornado Warning | JAX | Bradford, Clay | 25 min |
| Mar 7, 11:15 AM EST | Tornado Warning | JAX | Nassau | 30 min |
| Mar 7, 11:25 AM EST | Severe Thunderstorm Warning | JAX | Clay, Marion, Putnam | 50 min |
| Mar 7, 11:32 AM EST | Special Marine Warning | JAX | 118 min | |
| Mar 7, 11:43 AM EST | Severe Thunderstorm Warning | JAX | Clay, Saint Johns | 47 min |
| Mar 7, 12:25 PM EST | Severe Thunderstorm Warning | JAX | Flagler, Saint Johns | 50 min |
| Mar 7, 12:35 PM EST | Special Marine Warning | JAX | 115 min | |
| Mar 7, 1:25 PM EST | Severe Thunderstorm Warning | JAX | Alachua, Bradford, Clay, Marion, Putnam | 65 min |
| Mar 7, 1:34 PM EST | Special Marine Warning | JAX | 116 min | |
| Mar 7, 1:49 PM EST | Severe Thunderstorm Warning | JAX | Marion | 41 min |
| Mar 7, 2:00 PM EST | Severe Thunderstorm Warning | JAX | Flagler, Putnam, Saint Johns | 60 min |
| Mar 7, 2:28 PM EST | Severe Thunderstorm Warning | JAX | Marion, Putnam | 62 min |
| Mar 7, 2:41 PM EST | Freeze Watch | JAX | Baker, Bradford, Gilchrist, Nassau, Suwannee, Union | 23 hr |
| Mar 7, 3:09 PM EST | Severe Thunderstorm Warning | JAX | Alachua, Marion | 51 min |
| Mar 7, 3:33 PM EST | Special Marine Warning | JAX | 117 min | |
| Mar 7, 4:18 PM EST | Special Marine Warning | JAX | 117 min | |
| Mar 7, 4:29 PM EST | Special Marine Warning | JAX | 2 hr | |
| Mar 7, 7:47 AM EST | Severe Thunderstorm Warning | JAX | Charlton, Clinch, Ware | 43 min |
| Mar 7, 9:32 AM EST | Severe Thunderstorm Warning | JAX | Brantley, Camden, Charlton, Glynn, Pierce, Ware and 1 more | 43 min |
| Mar 7, 9:48 AM EST | Tornado Warning | JAX | Brantley, Camden, Charlton, Ware | 42 min |
| Mar 7, 10:14 AM EST | Tornado Warning | JAX | Brantley, Camden, Glynn, Wayne | 46 min |
| Mar 7, 10:27 AM EST | Tornado Warning | JAX | Wayne | 19 min |
| Mar 7, 10:39 AM EST | Severe Thunderstorm Warning | JAX | Brantley, Camden, Glynn, Wayne | 51 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.